# SDR DALA2024062506495

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 144,141 hours, 21,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 EMERGENCY EXIT LEAKING / LOCATIONS:604. CORRECTIVE ACTION: RE-ATTACHED EXIT SIGN AS REQRD - OK FOR SVC (0407445)
